It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diabetes Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-10-2008, 08:01 AM   #1
Member
(female)
 
Join Date: Aug 2003
Location: Montevallo, AL, USA
Posts: 90
debdaniel HB User
Lowering BS make you dizzy?

BS been running high for months. H1C was 8.4 yesterday. Doctor put me on new medicine. Insulin injection with fast action and slow acting insulin. Fasting this morning was 290. Did injection and ate breakfast. Two hours later was down to 241. Began to feel a slight "high". Ate cherries and 1/2 peanut butter sandwich. Began feeling really dizzy. Lightheaded and strange. Took BS to see if something happen. It was 225. My BS has been high for many months now. Do you get dizzy and feel strange as it lowers? What should I expect if this finally is the meds to help me?
__________________
debdaniel

 
Old 07-10-2008, 01:45 PM   #2
Senior Veteran
(female)
 
Join Date: Mar 2008
Location: CA, USA
Posts: 576
Wallis86 HB User
Re: Lowering BS make you dizzy?

It's not surprising that you are feeling like your BG is low even though you are in the 200s. Because you have been running in the 200s for so long, your body has acclimated itself and now feels like this is a normal range. THis means that your body is feeling like anything lower than that is too low and you start to feel hypoglycemic. DOn't worry though, this effect will wear off as your numbers get down to the 100s for a more extended period of time. I'm not sure what to tell you as far as treating the hypo feelings since the aim IS to get your BG lower, but be mindful of how you feel since it isn't impossible to have the regular effects of hypoglycemia at higher numbers if you have been high for some time, ie. seizures. I'd speak to your endo about whether they feel you should treat the symptoms or not, or whether they would rather you wait it out for a while. Good luck and feel better.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
medication for lowering pulse ratge w/o lowering bp Rorie Heart Disorders 0 01-15-2010 09:30 AM
They keep lowering the blood pressure guidelines in the USA joefine High & Low Blood Pressure 5 08-16-2007 05:40 AM
A new & surprising blood pressure lowering tip flowergirl2day High & Low Blood Pressure 17 07-28-2007 09:17 PM
Oxygen Level Lowering claflamme Heart Disorders 17 04-20-2007 02:52 PM
Lowering High Triglycerides kzar72 Heart Disorders 13 03-23-2007 10:34 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Actos
Amaryl
Avandia
Glipizide Glucophage
  Humalog
Lantus
Metformin
Novolog
Potassium




TOP THANKED CONTRIBUTORS



Cora1003 (68), SamQKitty (56), JJ (34), Azurah (17), 92261 (12), rosier (6), sunshine12 (5), bdrunner79 (5), NewdestinyX (5), ladybud (5)

Site Wide Totals

teteri66 (1139), MSJayhawk (942), Apollo123 (859), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 06:57 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!